# SDR IPXA2023011389856

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 27,914 hours, 10,049 cycles
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-J-RING, NR 1 ENG LT THRUST REVERSER J-RING UPPER SIDEACCOMPLISHED NO.1 ENG L/H T/R REMOVE/INSTALL I.A.W UPS EO B767-7830-52256-K STEP 48.  ORIG SUBMISSION DATE: 1/13/2023
